# SDR SWAA2015042839100

- Difficulty date: March 25, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 42,898 hours, 19,721 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CARGO SEAT TRACK CORRODED BETWEEN BS 800 - 820, RBL 20.  R  &R SEAT TRACK IAW SRM.
